# SDR AALA201508039017

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 67,941 hours, 25,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N536666
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON FORWARD CARGO LEFT SIDE PANEL BETWEEN STATION 645 & 705 AT LBL 22.  REPAIRED SIDE PANEL IAW SRM 53-00-53-2R-2.
